Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 1, Pages 41–46 (Mi mz8116)  

A system of quaternionic equations in four-dimensional complex space

V. E. Balabaev

Yaroslavl State University

Abstract: The boundary properties are studied of a class of quaternionic functions containing the class of holomorphic functions of four variables. A condition is found in order for a function defined on some five- or six-dimensional part of the whole topological boundary $\partial D$ of a domain $D\subset C^4$ of a special type to have a holomorphic continuation. The results obtained are used to solve singular integral equations in $C^4$.

Full text: PDF file (457 kB)

English version:
Mathematical Notes, 1978, 23:1, 23–26

Bibliographic databases:

UDC: 517.5
Received: 30.01.1975

Citation: V. E. Balabaev, “A system of quaternionic equations in four-dimensional complex space”, Mat. Zametki, 23:1 (1978), 41–46; Math. Notes, 23:1 (1978), 23–26

Citation in format AMSBIB
\Bibitem{Bal78}
\by V.~E.~Balabaev
\paper A~system of quaternionic equations in four-dimensional complex space
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 1
\pages 41--46
\mathnet{http://mi.mathnet.ru/mz8116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=486593}
\zmath{https://zbmath.org/?q=an:0404.32009|0379.32004}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 1
\pages 23--26
\crossref{https://doi.org/10.1007/BF01104880}


Linking options:
  • http://mi.mathnet.ru/eng/mz8116
  • http://mi.mathnet.ru/eng/mz/v23/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021